MathSciNet Relay Station
MathSciNet bibliographic data
MR2915284 33C45 (42C05)
Branquinho, A.; Rebocho, M. N. Structure relations for orthogonal polynomials on the unit circle. Linear Algebra Appl. 436 (2012), no. 11, 4296–4310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement